# SDR UALA2012020200634

- Difficulty date: February 1, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 54,745 hours, 15,303 cycles
- Engine: Pwa PW2037
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Card
- Part number: 835109
- Part serial: 44
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR LEVER WOULD NOT MOVE TO UP POSITION IN FLIGHT WAS FREE TO MOVE UP POSITION WHEN LOCK OVRD WAS PUSHED.  REPLACED PSEU CIRCUIT CARD A6 PER MM.  ACP'D TEST OF PSEU TASK. TEST OKAY.  ACP'D OPERATION TEST WITH LANDING GEAR SWING, TESTED OKAY.
